Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is on periods due, irregular periods, brownish blood staining post masturbation. Cause?

This is kind of embarrassing, but... I am a couple days late. My period has always been very irregular. Anyways, i masturbated (clitoral stimulation only) and i noticed after i had an orgasm and finished... there was brownish color blood in my underwear . I thought it was my period but i noticed it stopped the same night.. What does that mean?! Is it a sign that my period is coming?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Hello,
Welcome to HealthcareMagic forum.
Clitoral stimulation can cause some vaginal discharge which is usually clear or pale white but can be brownish if you are near your menses. So please do not panic .
However since you haven't mentioned your age and menstrual history in detail it's difficult to comment on the cause of your irregular periods and present period.
So if you should consult a gynecologist if this problem persists in future.
As of now , it's most probably a natural reaction and you can wait and watch for your periods to come .
Hope I have answered your query.
Wishing you good health.
Regards
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor